# SDR USAA2009031190559

- Difficulty date: February 12, 2009
- Submitted: March 11, 2009
- Operation: Air carrier
- Aircraft: N649AW
- Make and model: Airbus A320-232
- Aircraft serial: 803
- Aircraft time: 408,250 hours, 15,599 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cover
- Part number: D53480019269
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C8 - MAJOR REPAIR - CRACK ON COVER SHEET TRAY ON CABIN FLOOR BETWEEN FR68 TO FR69, Y1732.  REPLACED COVER SHEET TRAY ON CABIN FLOOR BETWEEN FR68 TO FR69, Y1732 IAW A320 SRM 51-72-11.
